О знакоопределенности косо-характеристических полиномов

Научный журнал "Доклады Башкирского университета", 2016. Т. 1, № 1. С. 32-35.

Авторы


Шарипов Р. А.*
Башкирский государственный университет
Россия, Республика Башкортостан, г. Уфа, 450076, ул. Заки Валиди, 32

Абстракт


Обсуждается результат, состоящий в доказательстве знакоопределенности косо-характеристических полиномов для знакоопределенных квадратичных форм и формулируется проблема об их сводимости к суммам квадратов полиномов.

Ключевые слова


  • квадратичная форма
  • косо-характеристический полином

Литература


  1. Artin E. Über die Zerlegung definiter Funktionen Quadrate // Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg. 1927. V. 5. P. 111-115.
  2. Delzell Ch. N. A continuous constructive solution to Hilbert’s 17th problem // Inventiones Mathematicae. 1984. V. 76. P. 365-384.
  3. Hilbert D. Über die Darstellung definiter Formen als Summe von Formen-quadraten // Mathematische Annalen. 1888. V. 32. P 342-350.
  4. Motzkin T. S. The arithmetic-geometric inequality // Proc. of Symp. on Inequalities, O. Shisha, ed. Academic Press, New York. 1967. P. 205-224.
  5. Papachristodoulou A., Peet M. M., Lall S. Analysis of polynomial time delay systems using the sum of squares decomposition // Publication of American Control Conference. 2004. V. 5. P. 4153-4158.
  6. De Oliveira M. Decomposition of a polynomial as a sum-of-squares of polynomials and the S-procedure // Publication of 44th IEEE Conference on Decision and Control. 2005. P. 1654-1659.
  7. Sharipov R. A. On some higher degree sign-defnite multivariate polynomials associated with defnite quadratic forms // e-print arXiv:1507.05056 in Cornell University archive.

On sign-definiteness of skew-characteristic polynomials

Authors


Sharipov R. A.*
Bashkir State University
32 Zaki Validi st., 450074 Ufa, Republic of Bashkortostan, Russia

Abstract


A result is discussed consisting in the proof of the sign-definiteness of skew-characteristic polynomials for sign-definite quadratic forms and the problem on their reducibility to polynomial sums of squares is formulated.

Keywords


  • quadratic forms
  • skew-characteristic polynomials